MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY

MMJ SA DE CV (USD) SHILEY
Model Number 4.0NEO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not retain the lot number which determines the date of manufacture.
 
Event or Problem Description
Medtronic received a report that the neck flange holes were torn.Customer indicated there was no patient injury associated with this event.
 
Additional Manufacturer Narrative
One sample was received.Visual inspection indicated one of the eyelets of the flange had a cut; the reported event was confirmed.It was concluded that the failure mode is not related to medtronic manufacturing process.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
SHILEY
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6668860
Report Number2936999-2017-05291
Device Sequence Number1971209
Product Code JOH
UDI-Device Identifier30884522026677
UDI-Public30884522026677
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model Number4.0NEO
Device Catalogue Number4.0NEO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1